# SDR ASOA2015080413446

- Difficulty date: August 4, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 29,968 hours, 27,764 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Condition: Failed
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AT ABOUT 1400 FT,  RECEIVED A MASTER WARNING LT ENGINE OIL PRESSURE.  OIL PRESSURE WAS FLUCTUATING FROM 15 PSI TO 66 PSI, RAN QRH DID NOT SHUTDOWN THE ENGINE KEEP ENGINE AT IDLE.  ACFT RETURNED TO DEPARTURE AFTER T/O, EMERGENCY DECLARED.  R & R LT ENGINE LUBE AND SCAVAGE ASSY IAW AMM 79-21-01, AIPC 79-21-11, FIG 1, ITEM 335G.   SERVICE LT ENGINE OIL TANK, AND LEAK AND OPS CHECKS.
